Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 137, NWS Tulsa, OK

May 24, 2016Creek County, Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2016, 10:31 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2016, 10:31 PM CDT (03:31 UTC)
Expired
May 24, 2016, 11:15 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Creek County, OK, Okfuskee County, OK

The radar

The Norman radar (KTLX), 79 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 10:55 PM CDTHAIL 16 N Okemah, OKHAIL FELL AT OKEMAH LAKE. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 4:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS54 KTSA 250331
SVRTSA
OKC037-107-250415-
/O.NEW.KTSA.SV.W.0137.160525T0331Z-160525T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHWESTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1115 PM CDT

* AT 1030 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROMWELL...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  OKEMAH...                         OKFUSKEE...
  BOLEY...                          PADEN...
  BEARDEN...                        CASTLE...
  WELTY...                          MASON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND
223.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3575 9655 3560 9619 3555 9619 3555 9609
      3554 9609 3530 9641 3532 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9656 3542 9656 3541 9654 3539 9654
      3540 9657
TIME...MOT...LOC 0330Z 221DEG 30KT 3538 9647 

HAIL...1.25IN
WIND...60MPH
 
$$
3 follow-up statements
743 
WWUS54 KTSA 250347
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1047 PM CDT TUE MAY 24 2016

OKC037-107-250415-
/O.CON.KTSA.SV.W.0137.000000T0000Z-160525T0415Z/
OKFUSKEE OK-CREEK OK-
1047 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN OKFUSKEE AND SOUTHWESTERN CREEK COUNTIES...

AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CASTLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH...                         OKFUSKEE...
BOLEY...                          CASTLE...
WELTY...                          MASON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 216 AND
220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3575 9655 3560 9619 3555 9619 3555 9609
      3554 9609 3539 9634 3541 9640 3546 9644
      3546 9647 3548 9648 3549 9650 3550 9655
TIME...MOT...LOC 0346Z 220DEG 28KT 3547 9637 

HAIL...1.75IN
WIND...60MPH
 
$$
574 
WWUS54 KTSA 250402
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT TUE MAY 24 2016

OKC037-250412-
/O.CAN.KTSA.SV.W.0137.000000T0000Z-160525T0415Z/
CREEK OK-
1102 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CREEK COUNTY IS
CANCELLED...
    

LAT...LON 3564 9638 3564 9629 3560 9619 3555 9619
      3553 9621 3551 9625 3550 9628 3553 9632
      3555 9637 3560 9640
TIME...MOT...LOC 0402Z 214DEG 29KT 3558 9629 

$$

OKC107-250415-
/O.CON.KTSA.SV.W.0137.000000T0000Z-160525T0415Z/
OKFUSKEE OK-
1102 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTH CENTRAL OKFUSKEE COUNTY...

AT 1102 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
OKFUSKEE...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKFUSKEE...                       MASON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3564 9638 3564 9629 3560 9619 3555 9619
      3553 9621 3551 9625 3550 9628 3553 9632
      3555 9637 3560 9640
TIME...MOT...LOC 0402Z 214DEG 29KT 3558 9629 

HAIL...1.00IN
WIND...60MPH
 
$$
223 
WWUS54 KTSA 250408
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT TUE MAY 24 2016

OKC107-250418-
/O.EXP.KTSA.SV.W.0137.000000T0000Z-160525T0415Z/
OKFUSKEE OK-
1108 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OKFUSKEE COUNTY
WILL EXPIRE AT 1115 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3564 9638 3564 9629 3560 9619 3555 9619
      3553 9621 3551 9625 3550 9628 3553 9632
      3555 9637 3560 9640
TIME...MOT...LOC 0405Z 221DEG 30KT 3558 9629 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:37 PM CDT, 54 minutes earlier.

Area forecast discussion, May 24, 9:37 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
937 PM CDT TUE MAY 24 2016

...UPDATE...

.DISCUSSION...
Small but long-lived cluster of thunderstorms is
currently moving across the OK/AR border...impacting
parts of Washington and Crawford counties. This activity
has been weakening over the past hour or so...but still
could be capable of producing some gusty winds.

Also watching new elevated development across parts of
central OK...evidently being aided by 35-40kt southerly
low-level jet.HRRR takes this activity east and northeast
overnight...impacting parts of east central and southeast
OK. Hail and possibly some strong winds will be the main
threat from this activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  87  72  85 /  50  40  20  30
FSM   69  85  71  84 /  60  20  20  30
MLC   71  83  73  82 /  50  20  20  30
BVO   67  86  70  84 /  50  40  20  30
FYV   67  81  70  81 /  80  40  20  30
BYV   66  83  69  83 /  30  40  20  30
MKO   66  84  70  83 /  40  20  20  30
MIO   67  84  71  84 /  50  40  20  30
F10   67  84  71  83 /  50  20  20  30
HHW   70  85  72  82 /  50  20  20  30

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
Hazardous weather outlook, May 24, 5:00 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MAINLY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA
LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO
EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY
STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY
DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR
WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 6:58 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     MOUNDS                  35.88N 96.06W
05/24/2016                   CREEK              OK   PUBLIC

            LARGE TREE LIMB DOWNED. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, May 24, 7:26 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT TUE MAY 24 2016

OKZ066-067-070-071-250115-
MUSKOGEE OK-MCINTOSH OK-WAGONER OK-OKMULGEE OK-
726 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKMULGEE...NORTHERN
MCINTOSH...SOUTH CENTRAL WAGONER AND NORTHERN MUSKOGEE COUNTIES UNTIL
815 PM CDT...

AT 726 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF BOYNTON...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       OKMULGEE...
FORT GIBSON...                    CHECOTAH...
HASKELL...                        MORRIS...
SCHULTER...                       OKTAHA...
TAFT...                           BOYNTON...
GRAYSON...                        COUNCIL HILL...
RENTIESVILLE...                   HOFFMAN...
STIDHAM...                        BALD HILL...
LAKE EUFAULA STATE PARK...        KEEFETON...
WAINWRIGHT...                     SUMMIT...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 244 AND
268.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3557 9612 3581 9574 3580 9514 3528 9561
TIME...MOT...LOC 0026Z 295DEG 25KT 3561 9570
Local storm report, May 24, 7:57 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          5 NW BRISTOW            35.88N 96.45W
05/24/2016                   CREEK              OK   FIRE DEPT/RESCUE

            NUMEROUS REPORTS OF TREE AND BUILDING DAMAGE ASSOCIATED
            WITH A STRONG ROTATIONAL VELOCITY SIGNATURE ON RADAR.
            VERY LIKELY A TORNADO. SOME INJURIES REPORTED. DAMAGE
            REPORTS RECEIVED FROM NUMEROUS SOURCES...INCLUDING LOCAL
            FIRE AND RESCUE...BROADCAST MEDIA...AND PUBLIC VIA SOCIAL
            MEDIA. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, May 24, 7:58 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT TUE MAY 24 2016

OKZ067-068-070>072-074-250145-
MUSKOGEE OK-MCINTOSH OK-HASKELL OK-WAGONER OK-CHEROKEE OK-
SEQUOYAH OK-
758 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
NORTHEASTERN MCINTOSH...SOUTHERN CHEROKEE...SOUTHEASTERN WAGONER...
MUSKOGEE AND NORTHERN HASKELL COUNTIES UNTIL 845 PM CDT...

AT 757 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF OKAY TO 4 MILES EAST OF MUSKOGEE TO 6
MILES NORTHEAST OF EUFAULA. MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
WAGONER...                        FORT GIBSON...
CHECOTAH...                       WARNER...
VIAN...                           GORE...
PORUM...                          OKAY...
WEBBERS FALLS...                  HULBERT...
OKTAHA...                         BRAGGS...
TAMAHA...                         RENTIESVILLE...
TULLAHASSEE...                    SEQUOYAH STATE PARK...
LAKE TENKILLER STATE PARK...      BRIARTOWN...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 263 AND
299.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3590 9491 3570 9482 3529 9499 3530 9560
      3573 9548 3596 9543
TIME...MOT...LOC 0057Z 270DEG 31KT 3590 9534 3572 9529 3533 9549
Special weather statement, May 24, 9:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT TUE MAY 24 2016

ARZ010-011-019-020-OKZ069-250315-
WASHINGTON AR-CRAWFORD AR-MADISON AR-FRANKLIN AR-ADAIR OK-
946 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN FRANKLIN...NORTHERN CRAWFORD...WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 1015 PM CDT...

AT 946 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF FARMINGTON TO 3 MILES SOUTHEAST OF
PRAIRIE GROVE TO NEAR DEVILS DEN STATE PARK TO 2 MILES NORTHEAST OF
SHORT. MOVEMENT WAS EAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
CEDARVILLE...                     MOUNTAINBURG...
NATURAL DAM...                    FARMINGTON...
PRAIRIE GROVE...                  ELKINS...
WEST FORK...                      LINCOLN...
GREENLAND...                      WINSLOW...
CHESTER...                        WESLEY...
BLACKBURN...                      LEE CREEK...
DEVILS DEN STATE PARK...          LAKE FORT SMITH...
FERN...                           STRICKLER...

THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 27 AND 69.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3558 9392 3558 9446 3564 9447 3564 9450
      3596 9453 3610 9448 3610 9439 3611 9439
      3618 9395 3595 9381 3577 9377
TIME...MOT...LOC 0246Z 265DEG 41KT 3605 9436 3593 9428 3575 9424 3560
9445
Special weather statement, May 24, 10:12 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT TUE MAY 24 2016

OKZ064>066-250400-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1012 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...SOUTHWESTERN OKMULGEE
AND SOUTHWESTERN CREEK COUNTIES UNTIL 1100 PM CDT...

AT 1012 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF PRAGUE TO 5 MILES NORTHEAST OF WEWOKA.
MOVEMENT WAS NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH...                         OKFUSKEE...
HENRYETTA...                      BOLEY...
WELEETKA...                       DEPEW...
PADEN...                          BEARDEN...
CASTLE...                         CLEARVIEW...
WELTY...                          PHAROAH...
BRYANT...                         MASON...
MILFAY...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 236.
 INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 187.

LAT...LON 3578 9662 3589 9653 3540 9596 3529 9615
      3529 9644 3546 9644 3546 9647 3543 9650
      3545 9655 3544 9657 3541 9654 3539 9654
      3541 9658 3540 9662
TIME...MOT...LOC 0312Z 223DEG 29KT 3550 9674 3522 9645

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:26 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee49 min
May 24, 7:58 PM CDTSpecial Weather StatementTSACherokee, Muskogee47 min
May 24, 8:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah31 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
May 24, 9:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah33 min
May 24, 10:12 PM CDTSpecial Weather StatementTSAOkfuskee48 min
May 24, 10:36 PM CDTSpecial Weather StatementTSAPawnee39 min
May 24, 10:57 PM CDTSevere Thunderstorm WarningTSACreek48 min
May 24, 11:13 PM CDTSpecial Weather StatementTSAOkmulgee47 min
May 24, 11:15 PM CDTSpecial Weather StatementTSAOsage45 min
May 24, 11:16 PM CDTSpecial Weather StatementTSAPawnee44 min
May 24, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
May 24, 11:38 PM CDTFlash Flood WarningTSACreek4 hr
May 25, 12:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 25, 12:24 AM CDTSpecial Weather StatementTSAAtoka36 min
May 25, 12:43 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa47 min
May 25, 12:45 AM CDTSevere Thunderstorm WarningTSAPushmataha45 min
May 25, 12:47 AM CDTFlash Flood WarningTSAOkfuskee, Okmulgee, Tulsa4 hr
May 25, 1:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 25, 1:34 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner26 min
May 25, 1:45 AM CDTRiver Flood WarningTSACreek27 hr
May 25, 1:51 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Wagoner4 hr
May 25, 1:52 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha53 min
May 25, 2:14 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee46 min
May 25, 2:39 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha51 min
May 25, 2:50 AM CDTAreal Flood AdvisoryTSACherokee, Delaware, Muskogee3 hr
May 25, 2:55 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Sequoyah65 min
May 25, 3:02 AM CDTFlash Flood WarningTSAPushmataha4 hr
May 25, 3:20 AM CDTSpecial Weather StatementTSAAdair, Sequoyah55 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSAPushmataha51 min
May 25, 3:46 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 3:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee36 hr
May 25, 4:31 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 6:11 AM CDTSpecial Weather StatementTSAOsage34 min
May 25, 6:22 AM CDTAreal Flood WarningTSAPushmataha36 hr
May 25, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more3 hr
May 25, 7:46 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner3 hr
May 25, 8:01 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner3 hr
May 25, 8:23 AM CDTRiver Flood WarningTSAOkmulgee4 days
May 25, 8:23 AM CDTRiver Flood WarningTSAPushmataha30 hr
May 25, 8:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more2 hr
May 25, 10:00 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner30 hr
May 25, 2:40 PM CDTRiver Flood WarningTSARogers, Tulsa47 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee66 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.